# SDR SWAA012673

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 42,082 hours, 40,093 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Corroded
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BOTH LH ELEVATOR TRIM TAB ACTUATING ROD ENDS CORRODED AT FWD END.                           R&R ROD ENDS PER MM.
